# SDR DALA2025102007624

- Difficulty date: September 27, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 10,362 hours, 4,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA-A SMELLED STRONG RUBBERY OILY SMELL FROM VENTS IN THE CABIN. HE NOTICED IT ON INITIAL DESCENT. PERFORMED T/S PER AMDS WORKCARD 0550-2001 "ISOLATE SMOKE AND FUMES IN COCKPIT AND/ OR CABIN" STEPS 1-5. NO DISCREPANCIES NOTED. WHILE FOLLOWING SAME W/C, NOTICED RT UNDERBELLY AREA NEAR MID-AIR DUCT WITH STREAKS OF GREASE. ACCESSED AND REMOVED SAME PER A220 BD500-A-J21-52. FOUND AFT BELLOW CLAMP MISSING. OPS CHECKED SLATS/FLAPS PER A220 AMP BD500-A-J27-50. NO LEAKS DETECTED. COMPLETED WORK CARD AND R/R RT PACK RAM AIR DUCT BELLOW CLAMP PER A220 AMP 21-52. OPS TEST GOOD. RAN ENGINES AND DIDN'T NOTICED ANY SMOKE OR FUMES WHILE ISOLATING PACKS. A/C OK FOR SVC. ALSO, R/R RECIRCULATION FILTERS PER A220 AMP 21-22. (LP# 7000079)
